# SDR REXA2022072500540

- Difficulty date: June 12, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: MM67035151059
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGERS 26L AND 25L CORRODED BETWEEN FS 1015-1031 REPAIRED IAW ENDEAVOR AIR EA CRJ953-14855 REV IR DATE 07/08/2023 AND ENDEAVOR AIR EA CRJ953-14854 REV IR DATED 07/03/2023
